# SDR SWIA201024202

- Difficulty date: May 11, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 36,070 hours, 50,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO RED FLOOR EMERGENCY LIGHTS INOP.  (FLT 6085)REPAIRED WIRE AND REPLACED LIGHT ASSEMBLY.
